# SDR ASOA201703293060

- Difficulty date: March 29, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 41,537 hours, 31,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT INBOARD SEAT TRACK NR 1 CORRODED. LT INBOARD SEAT TRACK NR 1 REPLACED AS PER 53-01-06.
